# SDR 20010312CW006

- Difficulty date: January 30, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N67673
- Make and model: Dhav DH82
- Aircraft serial: 1284
- Engine: Pwa R985*
- Propeller: Hartzl HCB3R304
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 5655578
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TRYING TO START ENGINE, PILOT SMELLED FUEL.  FURTHER INVESTIGATION REVEALED A STUCK FLOAT OR NEEDLE VALVE OR SUNKEN FLOAT.
